MathSciNet Relay Station
MathSciNet bibliographic data
MR2298887 62H05 (60E99)
Knott, Martin; Smith, Cyril Choosing joint distributions so that the variance of the sum is small. J. Multivariate Anal. 97 (2006), no. 8, 1757–1765.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement